# SDR SWAA2015111145969

- Difficulty date: November 6, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 30,888 hours, 18,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMER EXIT SIGN LOOSE.  SECURED SIGN IAW AMM.
